Homogeneity groups of ends of open 3-manifolds release_imqxpubm2fd37ezrk5uejg4iti

by Dennis Garity, Dušan Repovš

Published in Pacific Journal of Mathematics by Mathematical Sciences Publishers.

Volume 269p99-112 (2014)

Archived Files and Locations

application/pdf  751.3 kB
file_qqear6h7wjewbir63wk244t6ia
ir.library.oregonstate.edu (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2014-07-15
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0030-8730
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 2959f5d0-2f1f-4a98-b7e4-c27ee2826197
API URL: JSON